# SDR FDEA202208262076

- Difficulty date: August 26, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 41,045 hours, 6,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86504
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8650-4 FOUND CRACKED AT STA1706 BL0. REPAIRED MAIN DECK CARGO FLOOR PANEL P/N:152W8650-4 CRACKED AT STA1706 BL0 AS PER   B777 SRM 53-00-50-2R REPAIR 1,REV 41.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   ORIGNALLY SUBMITTED: 8/29/2022
